Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had foot surgery, having flu symptoms, stopped taking pain medicine. Is it normal?

I had foot surgery two days ago, and now I have flu like symptoms with a temp of 95. I stopped taking the pain meds, is this normal or should I go to urgent care?
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Hi, since u had surgery, you should not stop medicine without completing course. Fever and associated symptoms might b coz of that. Also you risk your operated wound with infection and slow healing by stopping medicine. Vist same doctor and let him evaluatethe wound coz he is the best judge to decide improving or worsening status of wound. Wish you speedy recovery
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor